Solutions of Weakly-Perturbed Linear Systems Bounded on the Entire Axis
We establish conditions under which solutions of weakly-perturbed systems of linear ordinary differential equations bounded on the entire axis R emerge from the point ε = 0 in the case where the corresponding unperturbed homogeneous linear differential system is exponentially dichotomous on the semiaxes R+ and R−.
Unable to display preview. Download preview PDF.
- 1.W. A. Coppel, “Dichotomies in stability theory,” Lect. Notes. Math., 629, 1–98 (1978).Google Scholar
- 2.K. J. Palmer, “Exponential dichotomies and transversal homoclinic points,” J. Different. Equat., 55, 225–256 (1984).Google Scholar
- 3.Yu. A. Mitropol'skii, A. M. Samoilenko, and V. L. Kulik, Investigation of Dichotomy of Linear Systems of Differential Equations Using Lyapunov Functions [in Russian], Naukova Dumka, Kiev (1990).Google Scholar
- 4.A. A. Boichuk, “Solutions of weakly-nonlinear differential equations bounded on the whole line,” Nonlin. Oscil., 2, No. 1, 3–10 (1999).Google Scholar
- 5.A. A. Boichuk, V. F. Zhuravlev, and A. M. Samoilenko, Generalized Inverse Operators and Noether Boundary-Value Problems [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1995).Google Scholar
- 6.C. R. Rao and S. K. Mitra, Generalized Inverse of Matrices and Its Applications, Wiley, New York (1971).Google Scholar
- 7.A. A. Boichuk, “Dichotomy, trichotomy, and solutions of nonlinear systems bounded on R,” in: Applications of Mathematics in Enginiering'26. Proceedings of the International Conference (Sozopol, Bulgaria, June 13–20, 2000), Heron Press, Sofia (2001), pp. 9–15.Google Scholar
- 8.S. Elaidy and O. Hajek, “Exponential trichotomy of differential systems,” J. Math. Anal. Appl., 123, No. 2, 362–374 (1988).Google Scholar
- 9.V. A. Pliss, “Bounded solutions of inhomogeneous linear systems of differential equations,” in: Problems of Asymptotic Theory of Nonlinear Oscillations [in Russian], Naukova Dumka, Kiev (1977), pp. 168–173.Google Scholar
- 10.R. J. Sacker, “The splitting index for linear differential systems,” J. Different. Equat., 33, 368–405 (1979).Google Scholar
- 11.M. I. Vyshik and L. A. Lyusternik, “Solution of some perturbation problems in the case of matrices and self-adjoint and nonself-adjoint differential equations,” Usp. Mat. Nauk, 15, No. 3, 3–80 (1960).Google Scholar
- 12.W. Y. Zeng, “Exponential dichotomies of linear systems with small parameter,” Ann. Different. Equat., 11, No. 2, 249–253 (1995).Google Scholar